# SDR ASAA0610109

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 66,844 hours, 59,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT UNDER DOOR IS INOP.  CHANGED BATTERY OPS CHK GOOD.
